MathSciNet Relay Station
MathSciNet bibliographic data
MR1600157 47D06 (34G10 47D09)
Wang, Sheng Wang; Gao, Ming Chu Automatic extensions of local regularized semigroups and local regularized cosine functions. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1651–1663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement